Stability of travelling multiple-front (multiple-back) wave solutions of the FitzHugh-Nagumo equations

研究成果: ジャーナルへの寄稿記事

元の言語英語
ページ(範囲)1094-1112
ジャーナルSIAM Journal on Mathematical Analysis
28
出版物ステータス出版済み - 1997

これを引用

@article{f80e1b5e4fea4140933b6adca202cac7,
title = "Stability of travelling multiple-front (multiple-back) wave solutions of the FitzHugh-Nagumo equations",
author = "Shunsaku Nii",
year = "1997",
language = "English",
volume = "28",
pages = "1094--1112",
journal = "SIAM Journal on Mathematical Analysis",
issn = "0036-1410",
publisher = "Society for Industrial and Applied Mathematics Publications",

}

TY - JOUR

T1 - Stability of travelling multiple-front (multiple-back) wave solutions of the FitzHugh-Nagumo equations

AU - Nii, Shunsaku

PY - 1997

Y1 - 1997

M3 - Article

VL - 28

SP - 1094

EP - 1112

JO - SIAM Journal on Mathematical Analysis

JF - SIAM Journal on Mathematical Analysis

SN - 0036-1410

ER -